Rocky Mountain Journal of Mathematics

Going-between rings and contractions of saturated chains of prime ideals

L.J. Ratliff, Jr

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 7, Number 4 (1977), 777-788.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250129782

Digital Object Identifier
doi:10.1216/RMJ-1977-7-4-777

Mathematical Reviews number (MathSciNet)
MR447207

Zentralblatt MATH identifier
0372.13008

Subjects
Primary: 13A15: Ideals; multiplicative ideal theory 13B20 13C15: Dimension theory, depth, related rings (catenary, etc.)
Secondary: 13B25: Polynomials over commutative rings [See also 11C08, 11T06, 13F20, 13M10]

Keywords
analytically independent elements catenary ring chain condition for prime ideals chain of prime ideals completion of semi-local ring first chain condition for prime ideals going-down going-up Henselian local ring integral extension ring Noetherian ring polynomial ring quasi-local ring second chain condition for prime ideals

Citation

Ratliff, L.J. Going-between rings and contractions of saturated chains of prime ideals. Rocky Mountain J. Math. 7 (1977), no. 4, 777--788. doi:10.1216/RMJ-1977-7-4-777. https://projecteuclid.org/euclid.rmjm/1250129782


Export citation